What happens when you take an overdose

About me

Open their airway by tilting the head and lifting their chin. Lie them on their side and straighten their legs. Place the arm nearest to you at right angles overdosse the body. Get hold of the far leg just above the knee and pull it up, keeping the foot flat on the ground.

Details:
Age:
28
Seeking:
Wants Adult Dating
Relationship Status:
Newlyweds
Relation Type:
Seeking A Dominatix Woman
Cities:
Catskill, Littlebourne, Aynor
Hair:
Dyed black

What happens when you take an overdose

What Is a Drug Overdose? Place their other hand against their cheek. A drug overdose may seem like something that won't happen to you or someone that you love.

What happens when you take an overdose

Get hold of the far leg just above the knee and pull it up, keeping the foot flat on the ground. This may involve giving an antidote or treatment to counteract the effect of the drugs.

What happens when you overdose on stimulants?

Second step in putting someone in the shen position 4. Providing this information will help them give your friend the right treatment without delay.

What happens when you take an overdose

Specific s of calcium-channel blocker poisoning include: feeling agitated low blood pressure, which can cause symptoms such as lightheadedness and fainting chest pain a slow heartbeat below 60 beats per minute Benzodiazepines Benzodiazepines are a type of tranquiliser, often used on a short-term basis to treat anxiety and sleeping problems insomnia. Lie them oversose their side and straighten their legs.

This is exactly what happens when you overdose

Specific s of SSRI poisoning include: feeling agitated uncontrolled movement of the eyes nystagmus severe muscle tension Beta-blockers Beta-blockers are used to treat a of Wat that affect the heart or blood, such as high blood pressure hypertensionangina and heart failure. It counteracts the effects of opioid drugs such as heroin, methadone and fentanyl and reverses the life-threatening effects of an overdose. How can it happen? Make sure that both the hip and the knee of the upper leg are bent at right angles.

Most overdose situations will need an ambulance to be called, the person put in the recovery position please see this NHS first aid guidenaloxone injected, and someone to stay with the affected person until professional help arrives. Place the arm nearest to na at right angles to the body.

Open their airway by tilting the head and lifting their chin. Naloxone works to reverse opioid overdose for only a short period of time.

Overdose risk factors

If you think someone has overdosed, you need to call an ambulance straight away so that expert help is immediately on its way. You are more at risk of accidental overdose if one or more of the following applies to you: You are taking a combination of different.

What happens when you take an overdose

A drug overdose happens when people take too many​. Even when the naloxone does work first time, you will still need to keep an eye on the person until the ambulance arrives, and during this time you may need to top up the naloxone more than once to keep the person awake and breathing adequately.

Why do some people overdose and others don’t?

They include codeine and morphine, as well as the illegal drug heroin. Tilt the head back so they can breathe easily.

For those who survive, it's important to know what to do after a drug overdose. Specific s of opioid poisoning include: small pupils drowsiness Stimulant overdose If you take too much of a stimulant-like drug, such as cocaine, amphetamine, crack or ecstasy, overdose s can include: anxiety and paranoia.

From our mental health blog

Local services can make naloxone available, alongside training on how to use it, so that it can be supplied to people who might need it, such as drug users, their family and friends. You know that there is an overdose danger.

If it looks like the person is not Wjat at all, or their heart has stopped, they will need further first aid before the ambulance arrives. First step of putting someone in the recovery position 3. Overdose and naloxone training normally provides advice on: how to recognise hzppens possible opioid overdose how to check for depressed or absent breathing how to put the person in the recovery position see diagram above and call for an ambulance how to use naloxone It is possible to give too much naloxone too quickly, so any training should give clear advice about building up the dose in stages as needed.

Want sex date

The affected person will probably need mouth to mouth resuscitation and chest ovverdose CPR. Keep their hand pressed against their cheek and pull on the upper leg to roll them towards you and onto their side. Specific s of poisoning with benzodiazepines include: co-ordination and speech difficulties uncontrolled movement of the eyes nystagmus shallow breathing drowsiness Opioids Opioids are a type of stronger painkiller used to treat moderate to severe pain.

Did you know?